Publication Type:

Journal Article

Source:

Proceedings-Mathematical Sciences, Springer, Volume 122, Number 3, p.459–467 (2012)

URL:

http://link.springer.com/article/10.1007/s12044-012-0076-5

Abstract:

We introduce the question: Given a positive integer N, can any 2D convex polygonal region be partitioned into N convex pieces such that all pieces have the same area and the same perimeter? The answer to this question is easily ‘yes’ for N = 2. We give an elementary proof that the answer is ‘yes’ for N = 4 and generalize it to higher powers of 2.

Cite this Research Publication

R. Nandakumar and N Rao, R., “Fair partitions of polygons: An elementary introduction”, Proceedings-Mathematical Sciences, vol. 122, pp. 459–467, 2012.